For the Children
Providing you are age 6 or over, you can attend one of our action packed Activity Days.
These are run each Saturday and through out the School Holidays. The day starts at 9.00 am. & finishes at 4.00 pm.
You will need to bring with you warm clothing and a waterproof coat, gloves & wellies. If you have your own riding hat and riding boots bring those too (see “Clothing” section). You will also need to bring either a packed lunch (we have a vending machine selling hot and cold drinks) or a small amount of money to buy lunch at the cafe.
During the day you will be given 2 one-hour riding lessons (riders are put into ability groups) and take part in a variety of hands-on practical themed activities.
If you can only spare half a day, you can attend an Activity Session for 3 hours either in the morning or the afternoon. Again you need to be a least 6 years old and you will need to bring warm and waterproof clothing, snacks and drinks. We run these sessions on a Saturday, Sunday and throughout the school holidays.
- Morning sessions run from 9.00 am. until 12.00 noon.
- Afternoon sessions run from 1.00 pm. until 4.00 pm.
You will receive a one hour riding lesson, and take part in a variety of hands-on practical pony themed activities.
Mini Activity Mornings
If you are between the ages of 4 & 6, you can attend one of our Mini Activity Mornings which we run during the school holidays. This is a 2 hour fun session aimed especially at our younger riders! It starts at 10.00 a.m. and runs until 12.00 noon. A typical session includes a 30 minute riding lesson, 30 minutes of supervised grooming and pony handling, colouring and other pony themed activities (split into 30 minute sessions to give variety and help concentration!)
Is it your Birthday or a friends Birthday or maybe just a special occasion. Why not have one of our fantastic pony parties. For more infomation please
For more information and how to book pony parties please click here
We run a range of different Private lessons throughout the week. These session are suitable for children from the age of 3 years and are suitable for all abilities.
30 minute Private lesson = £25
45 minute Private lesson = £36
1 hour Private lesson = £40
We run a range of different class lessons throughout the week. Classes are split into ability groups, with no more than 8 individuals in the group.
30 Minute Lead Rein classes – Friday evenings at 4pm and 4.30pm. Saturday Mornings at 11am and 11.30am.
1 Hour Beginner classes – Saturday’s 9am and 1pm, Sunday 9am.
1 Hour Walk, Trot, Canter classes – Friday 5pm, Saturday 10am and 2pm, Sunday 10am.
1 Hour Jumping Classes – Friday 7pm, Saturday 3pm, Sunday 11am.
Please note: It is a good idea to book a week in advance for all of the above
We ask that all parents / guardians ensure that their child has clothing suitable to the time of year and weather conditions – on wet days it is a good idea to leave an extra coat / pair of gloves.
It is also vital that you leave a telephone number where we can contact you if we should need to do so – we will ask you to complete an emergency contact form.
To save time on the day of the training, we recommend that you print out and fill in our client acceptance form.